# SDR HEEA088457

- Difficulty date: July 8, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N129MR
- Make and model: Bell 206L-3
- Aircraft serial: 51129
- Aircraft time: 14,884 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 206063633101
- Part serial: 350
- Condition: Sticking
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QTY INDICATOR STICKS.
